RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1868, Volume 3, Number 3, Pages 167–213 (Mi msb8056)  

Première section

О взаимности дифференцiальныхъ уравненiй

T. Orlov


Full text: PDF file (2505 kB)

Citation: T. Orlov, “О взаимности дифференцiальныхъ уравненiй”, Mat. Sb., 3:3 (1868), 167–213

Citation in format AMSBIB
\Bibitem{Orl68}
\by T.~Orlov
\paper О~взаимности дифференцiальныхъ уравненiй
\jour Mat. Sb.
\yr 1868
\vol 3
\issue 3
\pages 167--213
\mathnet{http://mi.mathnet.ru/msb8056}


Linking options:
  • http://mi.mathnet.ru/eng/msb8056
  • http://mi.mathnet.ru/eng/msb/v3/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:81
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020